Publication:
On Montessus de Ballore's theorem for simultaneous Padé-Faber approximants

dc.contributor.authorNattapong Bosuwanen_US
dc.contributor.otherSouth Carolina Commission on Higher Educationen_US
dc.contributor.otherMahidol Universityen_US
dc.date.accessioned2019-08-23T11:31:11Z
dc.date.available2019-08-23T11:31:11Z
dc.date.issued2018-01-01en_US
dc.description.abstract© 2018 Nattapong Bosuwan. We consider row sequences of vector valued Padé-Faber approximants (simultaneous Padé-Faber approximants) and prove a Montessus de Ballore type theorem. Moreover, we provide a comparison between this new Montessus de Ballore type theorem and the Montessus de Ballore type theorem in Bosuwan (Math. Notes, 2018, 103).en_US
dc.identifier.citationDemonstratio Mathematica. Vol.51, No.1 (2018), 45-61en_US
dc.identifier.doi10.1515/dema-2018-0006en_US
dc.identifier.issn23914661en_US
dc.identifier.issn04201213en_US
dc.identifier.other2-s2.0-85047565717en_US
dc.identifier.urihttps://repository.li.mahidol.ac.th/handle/20.500.14594/46108
dc.rightsMahidol Universityen_US
dc.rights.holderSCOPUSen_US
dc.source.urihttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85047565717&origin=inwarden_US
dc.subjectMathematicsen_US
dc.titleOn Montessus de Ballore's theorem for simultaneous Padé-Faber approximantsen_US
dc.typeArticleen_US
dspace.entity.typePublication
mu.datasource.scopushttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85047565717&origin=inwarden_US

Files

Collections